# SDR HDCA107099

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A3522
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED CRACK ON MAIN ROTOR BLADE AT BLADE STATION 41.5 EXTENDING CHORDWISE FROM TRAILING EDGE ON BOTH UPPER AND LOWER SKINS ACROSS FINGERS ON TRAILING EDGE EXTENDING 6.3750 INCHES THEN FOLLOWING FINGERS OB,  SPANWISE, 5 INCHES.  SEPARATION OCCURED AS LIGHT CAN BE SEEN THROUGH CRACK.  MAIN ROTOR BLADE SCRAPPED AND REPLACED WITH A NEW PART.
